# SDR BB06037

- Difficulty date: May 16, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-200
- Aircraft serial: 24764
- Aircraft time: 66,524 hours, 12,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF MED ESCAPE SLIDE, THE SLIDE MOUNTED LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
